Book section icon

Book section

The moduli space of complex Lagrangian submanifolds

Abstract:

Following an earlier paper on the differential-geometric structure of the moduli space of special Lagrangian submanifolds in a Calabi-Yau manifold, we follow an analogous approach for compact complex Lagrangian submanifolds of a (K\"ahlerian) complex symplectic manifold. The natural geometric structure on the moduli space is a special K\"ahler metric, but we offer a different point of view on the local differential geometry of these, based on the structure of a submanifold of $V\times V$ (whe...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
3
Pages:
77-91
Publication date:
1999-01-18
URN:
uuid:5b518b8e-7d12-41e7-a27a-1e2c83a8c2d0
Source identifiers:
978
Local pid:
pubs:978

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP